# SDR 05FDEA02007

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 12,779 hours, 6,845 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE BOTTOM SKIN PANEL, FR 1-10 AREA -A- FOUND DENTED SKIN DURING ALI INSPECTION.    REMOVED DAMAGED AREA OF SKIN, FAB'D REPAIR DOUBLER AND FILLER FROM 2024-T3 .071   AND .050  INSTALLED THE REPAIR IAW SRM 53-11-12 FIG 201.  PAINTED REPAIRED AREA IAW MM 51-75-10-8  MAJOR REPAIR.
